# SDR DALA2016032902407

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GEARED TAP FIXED FAIRING ON BS XET=89 AT RT ELEVATOR.  FAIRING WAS REPAIRED IAW SRM 51-30-2, 51-30-8, 51-10-3, PAR 14 AND 21 AND 55-01, FIG 2, SHEET 2.
